# SDR SIMA20190916001

- Difficulty date: September 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 32,722 hours, 29,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656048
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FUSELAGE DENTED BETWEEN FR1 AND FR3. C/A-REPLACED RT FF1 SKIN PANEL IAW SRM 51-40-02 AND 51-21-01.
